Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A nonhomogeneous eigenfunction expansion


Author: Allan M. Krall
Journal: Trans. Amer. Math. Soc. 117 (1965), 352-361
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0181793-1
MathSciNet review: 0181793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Friedrich Betschler, Über Integraldarstellungen welche aus speziellen Randwert Problemen bei gewohnlichen linearen inhomogenen Differentialgleichungen entspringen, Doctoral Dissertation, Julius-Maximilians-Universität, Würzburg, Germany, 1912.
  • [2] Emil Hilb, Über Reihentwicklungen, welche aus speziellen Randwert Problemen bei gewohnlichen linearen inhomogenen Differentialgleichungen entspringen, J. Reine Angew. Math. 140 (1911), 205-229.
  • [3] R. R. D. Kemp, A singular boundary value problem for a non-self-adjoint differential operator, Canad. J. Math. 10 (1958), 447–462. MR 0095314, https://doi.org/10.4153/CJM-1958-043-1
  • [4] M. A. Naĭmark, Investigation of the spectrum and the expansion in eigenfunctions of a non-selfadjoint differential operator of the second order on a semi-axis, Amer. Math. Soc. Transl. (2) 16 (1960), 103–193. MR 0117382
  • [5] S. Pollard. On the conditions of Cauchy's theorem, Proc. London Math. Soc. 21 (1923), 456-482.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181793-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society